Alert archive / Texas / Flash Flood Warnings in 2005

Flash Flood Warning 95, NWS Midland/Odessa, TX

August 15, 2005Glasscock County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at Aug 15, 2005, 4:48 AM CDT for Glasscock County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 15, 2005, 4:48 AM CDT (09:48 UTC)
Expired
Aug 15, 2005, 8:45 AM CDT
In force
4 hr
Issued by
NWS Midland/Odessa, TX
Area
Counties, with a storm outline in the text

County Glasscock County, TX

The radar

The Midland/Odessa radar (KMAF), 60 km from the middle of the area, began a volume at 09:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 9.8 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2005-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 104 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2005-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
104 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
1115 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMAF 150948
FFWMAF
TXC173-151345-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
448 AM CDT MON AUG 15 2005

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GLASSCOCK COUNTY IN WEST TEXAS

* UNTIL 845 AM CDT

* AT 445 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED   
HEAVY RAIN OVER GLASSCOCK COUNTY WITH ADDITIONAL HEAVY RAIN MOVING 
INTO THE SOUTHERN SECTIONS OF THE COUNTY.

FLASH FLOODING OF CREEKS AND STREAMS... LOW WATER CROSSINGS...
NORMALLY DRY WASHES AND ARROYOS... AND LOW LYING FARMLAND IS LIKELY.
DO NOT DRIVE ACROSS FLOODED ROADS.

AREAS AFFECTED BY THIS FLASH FLOOD WARNING INCLUDE ST LAWRENCE... 
GARDEN CITY...STATE ROUTES 137 AND 158 AND FARM TO MARKET ROUTES 33 
AND 2401.

MOST FLOODING DEATHS ARE PREVENTABLE...AND MANY OCCUR WHEN MOTORISTS
DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED
ROADS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY
AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS 
IMMINENT. IF YOU ARE IN THE WARNED AREA... MOVE TO HIGHER GROUND 
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS... CREEKS... AND OTHER 
LOW LYING AREAS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND
PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF
UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE.

TO REPORT FLOODING OR SEVERE WEATHER ONLY... CALL THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3167 10176 3167 10129 3208 10130 3206 10173

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 15, 3:36 AM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Aug 15, 3:36 AM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION...CORRECTED WWA SECTION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
336 AM CDT MON AUG 15 2005

.SHORT TERM...
WET PATTERN REMAINS IN PLACE ACRS W TX AS WATER VAPOR DEPICTS
PRESENCE OF ABUNDANT SUBTROPICAL MSTR. ANALYSIS OF WATER VAPOR
REVEALS SHRTWV TROF INVOF KELP WITH 5H WEAKNESS/UPR DIVERGENCE
EXTENDING SE THRU RIO GRANDE/BIG BEND REGION. PRIMARY MID LEVEL
THETA-E RIDGE AXIS HAS BEEN PUSHED E...HOWEVER MID LEVEL IS EXPECTED
TO BACK ALLOWING THETA-E RIDGE TO PUSH BACK W THIS MORNING. LOW
LEVEL LIFT REMAINS EVIDENT AS WELL. KMAF VWP INDICATES NE WINDS A
FEW GATES DEEP WITH SLY FLOW ALOFT...THUS WAA IN PLACE. UPGLIDE
CONTINUES TO REMAIN EVIDENT I305-310K AND WILL INCREASE THRU 12Z AS
NE LOW LEVEL WINDS VEER TO THE ESE. AS OF 08Z SHRA DEVELOPING S-E OF
KMAF WHERE NAM/GFS INDICATES STRONGEST 7H-5H OMEGA FIELDS. ALSO
TSTMS CONTINUE ACRS THE RIO GRANDE WHERE IR INDICATES COOLING TOPS
CONFIRMING LIFT ASSOCD WITH AFOREMENTIONED SHRTWV TROF. ACCORDINGLY
SO EXPECT THAT SHRA/TSRA WILL TEND TO REFORM WWD NEXT FEW HOURS.
HIEST POP ORIENTATION OF NE-SW IN GRIDS LOOKS GOOD BUT WILL INCREASE
AREAL COVERAGE OF LIKELY POPS A LITTLE FARTHER W AND S WHERE LOW
LEVEL CONVERGENCE INCREASES INVOF FRONTAL REMNANTS. ANY BREAKS IN
CLOUDS WILL CERTAINLY RESULT IN INCREASED TSTM COVERAGE...ESPECIALLY
ACRS TRANS PECOS THIS PM. POTENTIAL FOR HEAVY RAIN STILL LOOMS
TONIGHT MAINLY E OF A LINE FROM GAIL...TO MIDLAND...TO THE BIG BEND
NP AS MODELS INDICATE LIFT AND PRECIP DEVELOP ON NOSE OF 25KT LLJ.
THUS WILL RELUCTANTLY HOLD ONTO HIGH END SCT POPS TONIGHT. WILL
CONTINUE FLASH FLOOD WATCH FOR ALL BUT SE NM AND FAR WRN EDGE OF
CWFA.

.LONG TERM...
UPPER LEVEL SHORTWAVES FROM A LOW IN OLD MEXICO WILL CONTINUE TO
MOVE ACROSS THE CWA TUESDAY AND WEDNESDAY AS A FRONT CONTINUES TO
WEAKEN ACROSS THE AREA. THESE FEATURES WILL INTERACT WILL A MOIST
UNSTABLE AIRMASS TO PRODUCE WIDELY SCATTERED TO SCATTERED SHOWERS
THUNDERSTORMS BOTH TUESDAY AND WEDNESDAY.

ON TUESDAY...THE MAIN FOCUS FOR PRECIPITATION WILL BE OVER THE
CENTRAL PERMIAN BASIN.  BY WEDNESDAY...THE FOCUS WILL SHIFT TOWARD
THE WEST AS A HIGH PRESSURE RIDGE OVER THE EASTERN US BEGINS TO
BUILD WESTWARD OVER THE EASTERN CWA.

PRECIPITATION CHANCES WILL DECREASE THE LATTER HALF OF THE WEEK AS
THE UPPER LEVEL HIGH CONTINUES TO BUILD OVER THE CWA.  WILL KEEP
ISOLATED POPS IN THE FORECAST...HOWEVER...AS WEAK UPPER LEVEL
DISTURBANCES CONTINUE TO MOVE AROUND THE WESTERN FRINGE OF THE HIGH.

MODELS HINT AT A COLD FRONT TRYING TO APPROACH THE CWA NEXT
WEEKEND...BUT WITH THE UPPER LEVEL RIDGE IN PLACE MODELS DISAGREE ON
WHETHER THE FRONT WILL GET THIS FAR SOUTH. THEREFORE...WILL NOT
RAISE POPS IN RESPONSE TO THE FRONT AT THIS TIME.

AS THE HIGH BUILDS INTO THE REGION...INCREASING HEIGHTS WILL RESULT
IN A WARMING TREND BEGINNING TUESDAY.  NEAR NORMAL TO SLIGHTLY ABOVE
NORMAL TEMPERATURES ARE EXPECTED BY THE LATTER PART OF THE WEEK.

&&

.HYDROLOGY...
COLORADO RIVER IS IN MINOR FLOOD FROM JBGT2 DOWNSTREAM THRU COLORADO
CITY...ADDITIONAL RAINS TODAY WILL ONLY ADD TO CURRENT ELEVATED
FLOW. RIO GRANDE IS EXPECTED TO HAVE ELEVATED FLOWS AS WELL AND
WOULD NOT BE SURPRISED TO SEE ADDITIONAL MINOR FLOODING AS RIO
CONCHOS BASIN IS RECEIVING HEAVY RAIN THIS MORNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              78  66  86  70 /  70  50  50  30
CARLSBAD NM                78  62  91  68 /  50  30  30  30
DRYDEN TX                  80  68  91  72 /  70  50  40  20
FORT STOCKTON TX           78  67  89  69 /  60  50  50  30
GUADALUPE PASS TX          73  61  84  65 /  50  30  20  30
HOBBS NM                   76  63  90  67 /  50  30  20  30
MARFA TX                   72  57  81  60 /  60  40  40  30
MIDLAND INTL AIRPORT TX    77  66  86  71 /  60  50  50  30
ODESSA TX                  80  67  89  71 /  60  50  50  30
WINK TX                    82  68  93  72 /  50  40  40  30

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE

TX...FLASH FLOOD WATCH UNTIL 5 PM MONDAY FOR THE FOLLOWING ZONES:
     ANDREWS...BIG BEND AREA...BORDEN...CRANE...DAVIS/APACHE
     MOUNTAINS AREA...DAWSON...ECTOR...GAINES...GLASSCOCK...HOWARD...
     LOVING...MARFA PLATEAU...MARTIN...MIDLAND...MITCHELL...PECOS...
     PRESIDIO VALLEY...REAGAN...REEVES COUNTY...SCURRY...TERRELL...
     UPTON...WARD...AND WINKLER.

&&

49/54
Hazardous weather outlook, Aug 15, 4:43 AM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
443 AM CDT MON AUG 15 2005

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-151145-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
443 AM CDT MON AUG 15 2005 /343 AM MDT MON AUG 15 2005/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST TEXAS AND SOUTHEASTERN
NEW MEXICO.

.DAY ONE...TODAY
HEAVY RAINS ARE AGAIN EXPECTED ACROSS MUCH OF THE TRANS PECOS AND
THE PERMIAN BASIN TODAY AND TONIGHT. RECENT WIDESPREAD HEAVY RAINS
HAVE SATURATED SOILS AND ADDITIONAL RAINS WILL GENERATE RUNOFF AND
FLOODING QUICKLY IN RURAL AND URBAN AREAS. HEAVY RAINS ACROSS THE
BIG BEND...THE RIO GRANDE...AND THE COLORADO RIVER BETWEEN GAIL AND
COLORADO CITY WILL RESULT IN FLOODING OF CREEKS...ARROYOS...AND
RIVER TRIBUTARIES. RIVER LEVELS ALONG THE COLORADO RIVER ARE HIGH
AND LEVELS ALONG THE RIO GRANDE ARE EXPECTED TO BECOME ELEVATED.
ALSO LOCAL DOWNBURST WINDS TO 60 MPH WILL BE POSSIBLE WITH THE
STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WIDELY SCATTERED TO SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED
OVER THE OUTLOOK AREA TUESDAY AND WEDNESDAY. THESE STORMS ARE NOT
EXPECTED TO BE SEVERE... HOWEVER HEAVY RAIN WILL BE POSSIBLE WITH
SOME OF THE STORMS. WITH THE GROUND ALREADY SATURATED...FLOODING
OF LOW LYING AND FLOOD PRONE AREAS WILL BE POSSIBLE.

.SPOTTER AND SAFETY INFORMATION STATEMENT...
DURING FLOODS RESIDENTS ARE URGED NOT PLAY IN AND AROUND FLOOD WATERS
OR DRIVE THROUGH FLOODED ROADWAYS. WATER DEPTHS CAN BE MUCH HIGHER
THAN ANTICIPATED RESULTING IN UNNECESSARY RISK. LOCAL SPOTTER
GROUPS AND EMERGENCY OFFICIALS SHOULD MONITOR THE WEATHER
CONDITIONS FOR POSSIBLE FLOODING PROBLEMS THROUGH TUESDAY.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WWW.WEATHER.GOV/MIDLAND

In the hours before

Local storm report, Aug 14, 10:58 PM CDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1058 PM CDT SUN AUG 14 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1238 PM     FLASH FLOOD      8 W KERMIT              31.85N 103.23W
08/14/2005                   WINKLER            TX   LAW ENFORCEMENT

            FLOODING ON STATE HIGHWAY 302

1255 PM     FLASH FLOOD      MIDLAND                 32.00N 102.08W
08/14/2005                   MIDLAND            TX   FIRE DEPT/RESCUE

            SIGNIFICANT FLOODING THROUGHOUT CITY, UP TO 3 FEET OF
            WATER OVER MANY ROADWAYS, 19 HIGH WATER RESCUES

0100 PM     FLASH FLOOD      SNYDER                  32.71N 100.92W
08/14/2005                   SCURRY             TX   FIRE DEPT/RESCUE

            HIGH WATER RESCUE

0110 PM     FLASH FLOOD      SNYDER                  32.71N 100.92W
08/14/2005                   SCURRY             TX   PUBLIC

            A FOOT OF WATER WAS RUNNING OVER WADLEY AND I STREETS

0205 PM     FLASH FLOOD      SNYDER                  32.71N 100.92W
08/14/2005                   SCURRY             TX   LAW ENFORCEMENT

            FM 612 NEAR FLUVANNA IMPASSABLE DUE TO 3 FEET OF WATER
            OVER THE ROAD

0212 PM     FLASH FLOOD      GAIL                    32.77N 101.45W
08/14/2005                   BORDEN             TX   LAW ENFORCEMENT

            WATER OVER ROADWAYS IN GAIL, MOST OF THE FARM TO MARKET
            ROADS COVERED WITH WATER THROUGHOUT THE COUNTY

0230 PM     FLASH FLOOD      ODESSA                  31.85N 102.37W
08/14/2005                   ECTOR              TX   FIRE DEPT/RESCUE

            POLICE CRUISER STALLED IN HIGH WATER NEAR LAWNDALE IN
            NORTH ODESSA

0250 PM     FLASH FLOOD      KERMIT                  31.85N 103.09W
08/14/2005                   WINKLER            TX   PUBLIC

            ROADS STILL FLOODED

0401 PM     FLASH FLOOD      3 W CRANE               31.39N 102.40W
08/14/2005                   CRANE              TX   LAW ENFORCEMENT

            FM 1233 FLOODED

0405 PM     FLASH FLOOD      MIDLAND                 32.00N 102.08W
08/14/2005                   MIDLAND            TX   EMERGENCY MNGR

            WATER RUNNING OVER EAST HIGHWAY 80 AT THE CITY LIMITS

0416 PM     FLASH FLOOD      17 NW SNYDER            32.89N 101.12W
08/14/2005                   SCURRY             TX   LAW ENFORCEMENT

            FM 612 FLOODED FROM HIGHWAY 84 TO FLUVANNA

0430 PM     FLASH FLOOD      6 W ST. LAWRENCE        31.70N 101.64W
08/14/2005                   GLASSCOCK          TX   PUBLIC

            WATER WAS COVERING THE INTERSECTION OF HIGHWAY 137 AND FM
            2401

0445 PM     FLASH FLOOD      ST. LAWRENCE            31.70N 101.54W
08/14/2005                   GLASSCOCK          TX   PUBLIC

            WATER COVERED PORTIONS OF FM 2401 IN SEVERAL LOCATIONS
            BETWEEN ST. LAWRENCE AND HIGHWAY 33

0445 PM     FLASH FLOOD      12 N STILES             31.58N 101.57W
08/14/2005                   REAGAN             TX   PUBLIC

            WATER RUNNING OVER HIGHWAY 137

0452 PM     FLASH FLOOD      IRAAN                   30.91N 101.90W
08/14/2005                   PECOS              TX   PUBLIC

            WATER RUNNING OVER MANY ROADS IN IRAAN

0455 PM     FLASH FLOOD      SNYDER                  32.71N 100.92W
08/14/2005                   SCURRY             TX   FIRE DEPT/RESCUE

            STREETS FLOODED, WITH THE BRIDGE AT 27TH STREET UNDER
            WATER

0509 PM     FLASH FLOOD      15 W GARDEN CITY        31.87N 101.74W
08/14/2005                   GLASSCOCK          TX   LAW ENFORCEMENT

            HIGHWAY 137 FLOODED IN SEVERAL LOCATIONS IN NORTHWESTERN
            REAGAN COUNTY

0514 PM     FLASH FLOOD      MIDLAND                 32.00N 102.08W
08/14/2005                   MIDLAND            TX   EMERGENCY MNGR

            WATER BEGINNING TO RECEDE, BUT BARRICADES REMAIN UP IN
            MANY LOCATIONS

0536 PM     FLASH FLOOD      BIG SPRING              32.25N 101.48W
08/14/2005                   HOWARD             TX   PUBLIC

            SIGNIFICANT FLOODING

0700 PM     FLASH FLOOD      BIG SPRING              32.25N 101.48W
08/14/2005                   HOWARD             TX   LAW ENFORCEMENT

            POLICE CRUISER STRANDED IN 2 FEET OF WATER ON OLD
            COLORADO CITY HIGHWAY, SECONDARY ROADS INUNDATED

0715 PM     FLASH FLOOD      22 NW PECOS             31.64N 103.76W
08/14/2005                   REEVES             TX   EMERGENCY MNGR

            WATER RUNNING OVER FM 2119

0735 PM     FLASH FLOOD      17 NW ORLA              32.00N 104.12W
08/14/2005                   CULBERSON          TX   PUBLIC

            WATER WAS RUNNING THROUGH RESIDENT/S YARD

0755 PM     FLASH FLOOD      ST. LAWRENCE            31.70N 101.54W
08/14/2005                   GLASSCOCK          TX   LAW ENFORCEMENT

            WATER OVER FM 2401 IN SEVERAL PLACES

0755 PM     FLASH FLOOD      5 S BIG SPRING          32.18N 101.48W
08/14/2005                   HOWARD             TX   LAW ENFORCEMENT

            INTERSECTION OF HIGHWAY 87 AND FM 33 UNDER WATER

0830 PM     FLASH FLOOD      1 NE ST. LAWRENCE       31.71N 101.53W
08/14/2005                   GLASSCOCK          TX   PUBLIC

            WATER RUNNING OVER RURAL ROAD

0830 PM     FLASH FLOOD      LOVING                  32.29N 104.10W
08/14/2005                   EDDY               NM   LAW ENFORCEMENT

            SEVERAL STREETS HAD WATER RUNNING OVER THEM

0835 PM     FLASH FLOOD      SNYDER                  32.71N 100.92W
08/14/2005                   SCURRY             TX   FIRE DEPT/RESCUE

            DEEP CREEK RUNNING OVER 26TH STREET BRIDGE AND WAS
            BARRICADED

0852 PM     FLASH FLOOD      SNYDER                  32.71N 100.92W
08/14/2005                   SCURRY             TX   FIRE DEPT/RESCUE

            26TH STREET BRIDGE STILL UNDER WATER AND BARRICADED

&&

ALYSTER

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 7:06 PM CDTFlash Flood WarningMAFHoward3 hr
Aug 14, 7:09 PM CDTFlash Flood WarningMAFMitchell3 hr
Aug 14, 7:57 PM CDTFlash Flood WarningMAFGlasscock3 hr
Aug 14, 8:41 PM CDTFlash Flood WarningMAFScurry6 hr
Aug 15, 3:59 AM CDTFlash Flood WarningMAFReagan4 hr
Aug 15, 6:40 AM CDTFlash Flood WarningMAFMidland3 hr
Aug 15, 6:54 AM CDTFlash Flood WarningMAFEctor3 hr
Aug 15, 8:11 AM CDTFlash Flood WarningMAFBorden, Howard, Mitchell, Scurry3 hr
Aug 15, 10:07 AM CDTFlash Flood WarningMAFMidland3 hr
Aug 15, 10:19 AM CDTFlash Flood WarningMAFGlasscock3 hr
Aug 15, 11:05 AM CDTFlash Flood WarningMAFUpton3 hr
Aug 15, 11:21 AM CDTFlash Flood WarningMAFCrane3 hr
Aug 15, 11:37 AM CDTFlash Flood WarningMAFReagan4 hr
Aug 15, 1:14 PM CDTFlash Flood WarningMAFMidland6 hr
Aug 15, 1:24 PM CDTFlash Flood WarningMAFGlasscock3 hr
Aug 15, 1:58 PM CDTFlash Flood WarningMAFUpton5 hr
Aug 15, 3:31 PM CDTFlash Flood WarningMAFReagan4 hr
Aug 15, 3:54 PM CDTFlash Flood WarningMAFMitchell4 hr
Aug 15, 4:19 PM CDTFlash Flood WarningMAFGlasscock3 hr

Nearby

Flash Flood Warnings in Texas, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.